International Journal of Applied Mathematics and Informatics

ISSN: 2074-1278
Volume 13, 2019

Notice: As of 2014 and for the forthcoming years, the publication frequency/periodicity of NAUN Journals is adapted to the 'continuously updated' model. What this means is that instead of being separated into issues, new papers will be added on a continuous basis, allowing a more regular flow and shorter publication times. The papers will appear in reverse order, therefore the most recent one will be on top.

Main Page

Submit a paper | Submission terms | Paper format


Volume 13, 2019

Title of the Paper: Almost Continuity in Soft Minimal Structure


Authors: S. S. Thakur, S. K. Jain

Pages: 20-24

Abstract: The present paper, introduces a new class of soft mappings called soft almost M-continuous mappings in soft minimal structures and obtain some of its properties. Index Terms—Soft regular open set ,Soft minimal structure ,Soft m-open set, Soft almost continuous mappings, Soft Mcontinuous mappings.

Title of the Paper: Data Hiding Method with Modified Interpolation and Key based Sudoku


Authors: Shailja Shukla, Veerendra Kumar, Vandana Roy, Ragya Kori

Pages: 13-19

Abstract: This work intends to give an overview of image steganography, its uses & techniques. Paper work is an implementation of Image Steganography of same plaintext and the implementation of a system that designs a unique Sudoku for Sudoku based data hiding. Higher security is the main concern of this paper. The system is based on a hybrid algorithm that applies the technique of Sudoku generation and steganography to offer different security features to images transmitted between entities in internet. Based on the proposed algorithm, the authenticity and integrity of the transmitted images can be verified either in the spatial domain or in the encrypted domain or in both domains. The work is implemented on MATLAB design and simulation tool. Paper work uses modified Sudoku based data protection and PSNR is very high in present paper work.

Title of the Paper: Connectedness in Soft Minimal Structure


Authors: S. S. Thakur, Alpa Singh Rajput, Shailja Shukla

Pages: 7-12

Abstract: In the present paper we introduces the concept of soft connectedness in soft m-structure and studied some of their properties and characterizations.

Title of the Paper: A Particular Block Vandermonde Matrix


Authors: Malika Yaici, Kamel Hariche

Pages: 1-6

Abstract: The Vandermonde matrix is ubiquitous in mathematics and engineering. Both the Vandermonde matrix and its inverse are often encountered in control theory, in the derivation of numerical formulas, and in systems theory. In some cases block vandermonde matrices are used. Block Vandermonde matrices, considered in this paper, are constructed from a full set of solvents of a corresponding matrix polynomial. These solvents represent block poles and block zeros of a linear multivariable dynamical time-invariant system described in matrix fractions. Control techniques of such systems deal with the inverse or determinant of block vandermonde matrices. Methods to compute the inverse of a block vandermonde matrix have not been studied but the inversion of block matrices (or partitioned matrices) is very well studied. In this paper, properties of these matrices and iterative algorithms to compute the determinant and the inverse of a block Vandermonde matrix are given. instructions give you guidelines for preparing papers. A parallelization of these algorithms is also presented. The proposed algorithms are validated by a comparison based on algorithmic complexity.